# SDR AALA20140512005

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 62,658 hours, 10,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 4062095
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BEZELS SHROUD CRACKED AFT OF MID GALLEY, FACING SEAT 20CEG.  REPLACED & SECURED NEW BEZELS SHROUDS.
